Zhang Wei-nian. Existence of Closed Orbits for a Differential Equation Model Concerning Multi-Molecule Reactions[J]. Applied Mathematics and Mechanics, 1993, 14(6): 559-566.
Citation: Zhang Wei-nian. Existence of Closed Orbits for a Differential Equation Model Concerning Multi-Molecule Reactions[J]. Applied Mathematics and Mechanics, 1993, 14(6): 559-566.

Existence of Closed Orbits for a Differential Equation Model Concerning Multi-Molecule Reactions

  • Received Date: 1992-05-30
  • Publish Date: 1993-06-15
  • In this paper, the existence of closed orbits for the biochemical reaction model dx/dt=1-xny2,dy/dt=a(xny2-y) is discussed, where n is a positive integer and x≥0,y≥0,a>0 We also point out that the equation has no dosed orbits or has stable limit cycles arising from Hopf bifurcations under a certain condition of a.
  • loading
  • [1]
    陈兰荪,《数学生态学的理论和方法》,科学出版社〔1988).
    [2]
    周建莹、张锦炎、曾宪武,生化反应中一类非线性方程的定性分析,应用数学学报,5(3)(1982),234-240.
    [3]
    李嘉旭、范弘毅、姜天来、陈秀东,一类多分子反应微分方程模型的定性分析,生物数学学报,5(2)(1990),182-170.
    [4]
    张锦炎,《常微分方程几何理论与分支问题》,北京大学出版社(1981).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1794) PDF downloads(626) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return